# SDR ZW0A0101901

- Difficulty date: May 14, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE CHAIR TRACK AT LBL 34 HAD CORROSION AT STA 1130 TO 1138.  REPLACED TRACK PER DRAWING C03580 AND INSTALLED PER SRM 51-30-1.
